# SDR AWXA200600648

- Difficulty date: March 29, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 61,692 hours, 23,571 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shim
- Part number: BACS40R015B027F
- Condition: Migrated
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C12 CHECK DISCOVERED NR 1 PYLON DIAGONAL BRACE FITTING SHIMS MIGRATING LEFT SHIM HORIZONTAL MOVEMENT 0.400 INCHES AND VERTICAL MOVEMENT 0.900 INCHES.  MAINTENANCE REPAIRED PER AWA ER 19-5453-06060-BA1 AND BOEING SB 757-54-0035 FIG. 21, STEPS 8, 12, 22, 30, 31 AND FIG 34 SHEET 3 AND 4.   ALSO AWA TASK CARD I5M54605 SEQ 6A AND B.
